淡江大學機構典藏:Item 987654321/97753
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58605/92268 (64%)
造访人次 : 543419      在线人数 : 70
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97753


    题名: Cox regression for mixed case interval-censored data with covariate errors
    作者: Wen, C.C.
    贡献者: 淡江大學數學學系暨研究所
    关键词: Interval censoring;Measurement error;Proportional hazards model;Self-consistency
    日期: 2012-07
    上传时间: 2014-04-21
    出版者: New York: Springer New York LLC
    摘要: Covariate measurement error problems have been extensively studied in the context of right-censored data but less so for interval-censored data. Motivated by the AIDS Clinical Trial Group 175 study, where the occurrence time of AIDS was examined only at intermittent clinic visits and the baseline covariate CD4 count was measured with error, we describe a semiparametric maximum likelihood method for analyzing mixed case interval-censored data with mismeasured covariates under the proportional hazards model. We show that the estimator of the regression coefficient is asymptotically normal and efficient and provide a very stable and efficient algorithm for computing the estimators. We evaluate the method through simulation studies and illustrate it with AIDS data.
    關聯: Lifetime Data Analysis 18(3), pp.321-338
    DOI: 10.1007/s10985-012-9220-x
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Cox regression for mixed case interval-censored data with covariate errors.pdf295KbAdobe PDF0检视/开启
    index.html0KbHTML80检视/开启
    index.html0KbHTML87检视/开启
    index.html0KbHTML43检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈